# SDR AWXA200501474

- Difficulty date: November 30, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 2,686 hours, 1,027 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0081 - DURING CLIMB-OUT OF PHX, CREW REPORTED THAT LANDING GEAR WOULD NOT RETRACT.  CREW RETURNED AND LANDED IN PHX WITHOUT FURTHER EVENT.  MX CYCLED GEAR NUMEROUS TIMES AND WERE UNABLE TO DUPLICATE DISCREPANCY.  PERFORMED MLG HYDRAULIC SAFETY VALVE TEST IAW AMERICA WEST AIRLINES TASK CARD A8M32301, NO FAULTS WERE NOTED.  REMOVED AND REPLACED 40GA, LANDING GEAR SELECTOR VALVE, AND 41GA, LANDING GEAR DOOR SELECTOR VALVE, IAW AIRBUS 320 AMM 32-31-12 AND 34.  REPLACED FOR PRECAUTIONARY PURPOSES.  LEAK CHECKS OF VALVES GOOD.  OPERATIONAL TESTS WERE GOOD.
